# SDR TWAA0003724

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 200 AND BL 0 TO LBL 24 INCHES, FOUND HEAVY CORROSION AND SEALANT INSTALLED ON FLOOR WEB.  PARTIAL MEMBRANE REMOVED.  REPLACED FLOOR MEMBRANE FROM STA 175 TO 200, BL 0 TO LBL 44 WITH RIVETS PER SRM 51-30-2.
